# SDR CALA2022120703310

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 62,005 hours, 20,540 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5360-5360-01680 STATION 1440 FUSELAGE FRAME BETWEEN S-29R AND S-29L STRINGERS IS APPROVED AS TI ME LIMITED UNTIL 50,000 TOTAL AIRCRAFT FLIGHT CYCLES PENDING THE RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE AIRCRA FT FROM SERVICE ON OR BEFORE 50,000 TOTAL AIRCRAFT FLIGHT CYCLES , UNLESS ANOTHER 8100-9 FORM IS RECEIVED FINDING APPROVAL FOR DA MAGE TOLERANCE REQUIREMENTS. REQUESTING DIP CARRY AS PER ABOVE REQUIREMENTS. OK TO CARRY UNTIL ACFT REACHES 50,000 TOTAL ACFT FLT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT PENDING RESULTS OF OF A DTA. REMOVE ACFT FROM SERVICE ON OR BEFORE 50,000 TOTAL ACFT CYCLES UNLESS ANOTHER 8100-9 FORM IS RECEIVED FOR APPROVAL OF DTA PER ECRA 5360-01680. TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
